# SDR 97ZZZX714

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5893930
- Condition: Cracked
- Location: Rt Mlg
- Part time: 38,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND RIGHT MLG FITTING CRACKED BEYOND FLYABLE LIMITS.  AIRCRAFT PLACED ON INACTIVE STATUS PENDING REPLACEMENT OF FITTING.
